Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 454393, 10 pages
http://dx.doi.org/10.1155/2014/454393
Research Article

A Provably Secure Proxy Signcryption Scheme Using Bilinear Pairings

Department of Information Management, National Taiwan University of Science and Technology, Taipei 106, Taiwan

Received 8 November 2013; Accepted 19 April 2014; Published 19 May 2014

Academic Editor: Ferenc Hartung

Copyright © 2014 Nai-Wei Lo and Jia-Lun Tsai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nai-Wei Lo and Jia-Lun Tsai, “A Provably Secure Proxy Signcryption Scheme Using Bilinear Pairings,” Journal of Applied Mathematics, vol. 2014, Article ID 454393, 10 pages, 2014. https://doi.org/10.1155/2014/454393.